Papers and preprints:
G. Belletti, R. Detcherry, E. Kalfagianni, T. Yang, Growth of quantum 6j-symbols and Volume Conjecture, Journal of differential geometry 120 (2), 199-229, 2022
G. Belletti, The maximum volume of hyperbolic polyhedra, Transactions of the American Mathematical Society 374 (2), 1125-1153, 2021.
G. Belletti, An upper bound conjecture for the Yokota invariant, Algebraic and Geometric Topology 25 (2025), no. 2, 645–675..
G. Belletti, T. Yang, Discrete Fourier transforms, quantum 6j-symbols and deeply truncated tetrahedra, 2020.
G. Belletti, The volume conjecture for polyhedra implies the Stoker conjecture, 2022, Geometriae Dedicata 217 (4), 77.
G. Belletti, T. Yang, Asymptotics of quantum 6j-symbols and generalized hyperbolic tetrahedra, Journal of Topology 18 (2025), no. 3, Paper No. e70033..
G. Belletti, R. Detcherry, On torsion in the Kauffman bracket skein module of 3-manifolds, 2024.
G. Belletti, R. Detcherry, An effective proof of finiteness for the Kauffman bracket skein module, 2025.
Mathematica notebooks: